# SDR AU510002184

- Difficulty date: November 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT AFT FRAME WEB CRACKED.  CRACK LENGTH APPROXIMATELY 17.78MM (0.700IN).  FOUND DURING EDDY CURRENT INSPECTION IAW AD/737/242 AND BOEING SB 737-53A1228.
